Skip to content


  • Research Article
  • Open Access

Inclusion Properties for Certain Subclasses of Analytic Functions Associated with the Dziok-Srivastava Operator

Journal of Inequalities and Applications20072007:051079

  • Received: 14 February 2007
  • Accepted: 21 August 2007
  • Published:


The purpose of the present paper is to introduce several new classes of analytic functions defined by using the Choi-Saigo-Srivastava operator associated with the Dziok-Srivastava operator and to investigate various inclusion properties of these classes. Some interesting applications involving classes of integral operators are also considered.


  • Analytic Function
  • Integral Operator
  • Interesting Application
  • Function Associate
  • Inclusion Property


Authors’ Affiliations

Department of Mathematics, Kyungsung University, Pusan, 608-736, Korea
Department of Applied Mathematics, Pukyong National University, Pusan, 608-737, Korea


  1. Owa S, Srivastava HM: Analytic solution of a class of Briot-Bouquet differential equations. In Current Topics in Analytic Function Theory. Edited by: Srivastava HM, Owa S. World Scientific, River Edge, NJ, USA; 1992:252–259.View ArticleGoogle Scholar
  2. Choi JH, Saigo M, Srivastava HM: Some inclusion properties of a certain family of integral operators. Journal of Mathematical Analysis and Applications 2002,276(1):432–445. 10.1016/S0022-247X(02)00500-0MathSciNetView ArticleMATHGoogle Scholar
  3. Ma W, Minda D: An internal geometric characterization of strongly starlike functions. Annales Universitatis Mariae Curie-Skłodowska, Sectio A 1991, 45: 89–97.MathSciNetMATHGoogle Scholar
  4. Dziok J, Srivastava HM: Classes of analytic functions associated with the generalized hypergeometric function. Applied Mathematics and Computation 1999,103(1):1–13.MathSciNetView ArticleGoogle Scholar
  5. Dziok J, Srivastava HM: Some subclasses of analytic functions with fixed argument of coefficients associated with the generalized hypergeometric function. Advanced Studies in Contemporary Mathematics 2002,5(2):115–125.MathSciNetMATHGoogle Scholar
  6. Dziok J, Srivastava HM: Certain subclasses of analytic functions associated with the generalized hypergeometric function. Integral Transforms and Special Functions 2003,14(1):7–18. 10.1080/10652460304543MathSciNetView ArticleMATHGoogle Scholar
  7. Liu J-L, Srivastava HM: Certain properties of the Dziok-Srivastava operator. Applied Mathematics and Computation 2004,159(2):485–493. 10.1016/j.amc.2003.08.133MathSciNetView ArticleMATHGoogle Scholar
  8. Liu J-L, Srivastava HM: Classes of meromorphically multivalent functions associated with the generalized hypergeometric function. Mathematical and Computer Modelling 2004,39(1):21–34. 10.1016/S0895-7177(04)90503-1MathSciNetView ArticleMATHGoogle Scholar
  9. Carlson BC, Shaffer DB: Starlike and prestarlike hypergeometric functions. SIAM Journal on Mathematical Analysis 1984,15(4):737–745. 10.1137/0515057MathSciNetView ArticleMATHGoogle Scholar
  10. Hohlov YuE: Operators and operations in the class of univalent functions. Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika 1978, 10: 83–89.MathSciNetGoogle Scholar
  11. Ruscheweyh S: New criteria for univalent functions. Proceedings of the American Mathematical Society 1975, 49: 109–115. 10.1090/S0002-9939-1975-0367176-1MathSciNetView ArticleMATHGoogle Scholar
  12. Goel RM, Sohi NS: A new criterion for-valent functions. Proceedings of the American Mathematical Society 1980,78(3):353–357.MathSciNetMATHGoogle Scholar
  13. Owa S, Srivastava HM: Some applications of the generalized Libera integral operator. Proceedings of the Japan Academy, Series A 1986,62(4):125–128.MathSciNetView ArticleMATHGoogle Scholar
  14. Liu J-L: The Noor integral and strongly starlike functions. Journal of Mathematical Analysis and Applications 2001,261(2):441–447. 10.1006/jmaa.2001.7489MathSciNetView ArticleMATHGoogle Scholar
  15. Noor KI: On new classes of integral operators. Journal of Natural Geometry 1999,16(1–2):71–80.MATHGoogle Scholar
  16. Noor KI, Noor MA: On integral operators. Journal of Mathematical Analysis and Applications 1999,238(2):341–352. 10.1006/jmaa.1999.6501MathSciNetView ArticleMATHGoogle Scholar
  17. Eenigenburg P, Miller SS, Mocanu PT, Reade MO: On a Briot-Bouquet differential subordination. In General Inequalities, 3 (Oberwolfach, 1981), Internationale Schriftenreihe zur Numerischen Mathematik. Volume 64. Birkhäuser, Basel, Switzerland; 1983:339–348.Google Scholar
  18. Miller SS, Mocanu PT: Differential subordinations and univalent functions. The Michigan Mathematical Journal 1981,28(2):157–172.MathSciNetView ArticleMATHGoogle Scholar


© O. S. Kwon and N. E. Cho. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.